# SDR QXEA2021081100403

- Difficulty date: August 5, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N646QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000769
- Aircraft time: 7,419 hours, 4,342 cycles
- Engine: Ge CF348E2
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 4120T00P60
- Part serial: LMDBG304
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 7,413 hours, 4,338 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER PARKING AT GATE (ABOUT 10 MINS AFTER PARK BRAKE SET) MASTER CAUTION ENG 1 NO DISPATCH MESSAGE APPEARED WITH CYAN MESSAGE ENG 1 NO DISPATCH. REMOVED FROM SERVICE. C/W FIM TASK 73-21-00-810-82C-A, FOUND ENG FAULT CODES 6117. PREFORMED FHDB DOWNLOAD PER AMM TASK 45-45-00-970-801-A,  SUBMTTED TO ENGINEERNG. REMOVED #1 FADEC IAW E175 AMM TASK 73-21-01-000-801-A. INSTALLED #1 FADEC IAW AMM TASK 73-21-01-400-801-A, STEP 1-8 (A-I). STEP (K) STILL NEEDS TO BE ACCOMPLISHED. VERIFIED EICAS, ENG 1 NO DISPATCH CLEARED. OLD FADEC P/N 4120T00P60, S/N LMDBG304. NEW FADEC P/N 4120T00P60, S/N LMDAG970. CLEARED CODES AND C/W E175 AMM 73-21-01-400-801-A STEP (K-N) OPS CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
